MathSciNet Relay Station
MathSciNet bibliographic data
MR2494544 (2010b:62072) 62F10 (60G15 60G18)
Prakasa Rao, B. L. S. Parametric estimation for linear system of stochastic differential equations driven by fractional Brownian motions with different Hurst indices. Teor. Ĭmovīr. Mat. Stat. No. 79 (2008), 129--137; translation in Theory Probab. Math. Statist. No. 79 (2009), 143–151
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement